Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effects coming back?
Jun 5, 2009

I started taking atripla in January and had nausea/vomiting in March the symptoms stops. Starting June 1st I started getting the symptoms all over again. Is this common. The biggest change I have done with the med is I was taking it around 10pm, and i moved to later around 12 am.

Response from Dr. Henry

A return of the initial Atripla (often due to efavirenz) side effects later in therapy seems to occur at a low rate (in my experience < 5%). Changes in the amount of food/fat consumed prior to taking Atripla may increase levels and side effects. It may be worthwhile to check an efavirenz blood level while you are expierencing those side effects to see it seems high. KH



Previous
H Pylori and Thickening of Gall Bladder
Next
Atripla & Sicky Feeling

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement